# SDR 97FDEA00104

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0714 012, STR 15L CRACKED AT STA 720B AND 5, FWD OF EXTERIOR LIGHT HOUSING.  INSTALLED STR U-CHANNEL REPAIR PER SRM 53-10-3.
